Browse Title Index


 
Issue Title
 
Vol 11, No 1 (2016) Geometric point-circle pentagonal geometries from Moore graphs Abstract   PDF   ABSTRACTS (EN/SI)
Klara Stokes, Milagros Izquierdo
 
Accepted Manuscripts Geometry of the parallelism in polar spine spaces and their line reducts Abstract   MANUSCRIPT
Krzysztof Petelczyc, Krzysztof Prażmowski, Mariusz Żynel
 
Vol 17, No 2 (2019) Girth-regular graphs Abstract   PDF   ABSTRACTS (EN/SI)
Primož Potočnik, Janoš Vidali
 
Vol 17, No 1 (2019) Graph characterization of fully indecomposable nonconvertible (0, 1)-matrices with minimal number of ones Abstract   PDF   ABSTRACTS (EN/SI)
Mikhail Budrevich, Gregor Dolinar, Alexander Guterman, Bojan Kuzma
 
Vol 20, No 1 (2021) Graphical Frobenius representations of non-abelian groups Abstract   PDF
Gábor Korchmáros, Gábor Péter Nagy
 
Vol 13, No 2 (2017) Graphs, groups, and more: celebrating Brian Alspach's 80th and Dragan Marušič's 65th birthdays Details   PDF
Announcement ​
 
Vol 4, No 1 (2011) Graphs with chromatic numbers strictly less than their colouring numbers Abstract   PDF   ABSTRACTS (EN/SI)
Xuding Zhu
 
Vol 4, No 1 (2011) Graphs with maximum degree 5 are acyclically 7-colorable Abstract   PDF   ABSTRACTS (EN/SI)
Alexandr V. Kostochka, Christopher J. Stocker
 
Vol 4, No 1 (2011) Gray code numbers for graphs Abstract   PDF   ABSTRACTS (EN/SI)
Kelly Choo, Gary MacGillivray
 
Vol 9, No 1 (2015) Group distance magic labeling of direct product of graphs Abstract   PDF   ABSTRACTS (EN/SI)
Marcin Anholcer, Cichacz Sylwia, Iztok Peterin, Aleksandra Tepeh
 
Vol 15, No 1 (2018) Groups and Graphs, Designs and Dynamics Details   PDF
​Announcement ​​
 
Vol 15, No 1 (2018) Groups in which every non-nilpotent subgroup is self-normalizing Abstract   PDF   ABSTRACTS (EN/SI)
Costantino Delizia, Urban Jezernik, Primož Moravec, Chiara Nicotera
 
Vol 14, No 2 (2018) Groups of Ree type in characteristic 3 acting on polytopes Abstract   PDF   ABSTRACTS (EN/SI)
Dimitri Leemans, Egon Schulte, Hendrik Van Maldeghem
 
Vol 15, No 1 (2018) Groups of symmetric crosscap number less than or equal to 17 Abstract   PDF   ABSTRACTS (EN/SI)
Adrián Bacelo
 
Vol 14, No 2 (2018) Growth of face-homogeneous tessellations Abstract   PDF   ABSTRACTS (EN/SI)
Stephen J. Graves, Mark E. Watkins
 
Vol 17, No 2 (2019) Grundy domination and zero forcing in Kneser graphs Abstract   PDF   ABSTRACTS (EN/SI)
Boštjan Brešar, Tim Kos, Pablo Daniel Torres
 
Vol 3, No 2 (2010) Half-arc-transitive graphs of order 4p of valency twice a prime Abstract   PDF   ABSTRACTS (EN/SI)
Xiuyun Wang, Yan-Quan Feng
 
Vol 13, No 2 (2017) Half-arc-transitive graphs of prime-cube order of small valencies Abstract   PDF   ABSTRACTS (EN/SI)
Yi Wang, Yan-Quan Feng
 
Vol 19, No 1 (2020) Hamilton cycles in primitive vertex-transitive graphs of order a product of two primes – the case PSL(2, q2) acting on cosets of PGL(2, q) Abstract   PDF   ABSTRACTS (EN/SI)
Shaofei Du, Klavdija Kutnar, Dragan Marušič
 
Vol 8, No 1 (2015) Hamilton paths in Cayley graphs on Coxeter groups: I Abstract   PDF   ABSTRACTS (EN/SI)
Brian Alspach
 
Vol 3, No 1 (2010) Hamilton paths in Cayley graphs on generalized dihedral groups Abstract   PDF   ABSTRACTS (EN/SI)
Brian Alspach, C. C. Chen, Matthew Dean
 
Vol 5, No 1 (2012) Hamiltonian cycles in Cayley graphs whose order has few prime factors Abstract   PDF   ABSTRACTS (EN/SI)
Klavdija Kutnar, Dragan Marušič, Dave Witte Morris, Joy Morris, Primož Šparl
 
Vol 6, No 1 (2013) Henry H. Glover (1935-2011): Some remarks on his research in mathematics Details   PDF
Guido Mislin
 
Vol 6, No 2 (2013) Herbert S. Wilf (1931-2012) Details   PDF
Marko Petkovšek
 
Vol 9, No 2 (2015) Here's to Jack E. Graver on his 80th birthday Details   PDF
Brigitte Servatius
 
276 - 300 of 709 Items << < 7 8 9 10 11 12 13 14 15 16 > >>